Anonymous
Anonymous asked in HealthWomen's Health · 1 decade ago

How soon after receiving the depo provera shot do you normally see side effects?

I just got the shot 3 days ago. I have been experiencing mild nausea but other than that nothing. I have been researching though, and there are so many woman with horror stories. At this point, my main concern is I don't want acne, decreased sex drive, or dryness! I also wouldn't mind gaining a few lbs (hopefully in the right places!) but don't want to gain to much. I know I'm asking for a lot :-) but basically, I am just trying to find out how soon, I should note a difference if any if I am going to have side effects.

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    There is definitely a hormonal change. It would depend on your body's natural reaction as to when the changes are going to happen. But watch out for hypertension, headaches, mood swings, even acne. I tried it 2x only, then I stopped having it.

    Source(s): myself
  • I've been on depo for over a year and weight gain? normal, but it won't be drastic like 50 lbs. instantly. Acne? Never experienced with depo. I've been completely satisfied with depo, no problems or complaints. Plus no period!

Still have questions? Get your answers by asking now.